MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 GLOBAL UNITE STD STEM SZ 8; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY IRELAND - 9616671 GLOBAL UNITE STD STEM SZ 8; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS
Model Number 1100-08-100
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Inadequate Osseointegration (2646)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The stem was uncemented.It was a post fracture.The product was replaced with a long 8mm stem, epi 1 cent and 38 +9 pe cup.The surgeon was very happy with the revised outcome.Stem had to be removed and replaced due to loosening.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
GLOBAL UNITE STD STEM SZ 8
Common Device Name
GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16688763
Report Number1818910-2023-07472
Device Sequence Number17982506
Product Code HSD
UDI-Device Identifier10603295004042
UDI-Public10603295004042
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1100-08-100
Device Catalogue Number110008100
Device Lot Number8088220008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND STAND PE CUP D38 +6MM; GLOBAL UNITE FX RSA EPI 1; GLOBAL UNITE STD STEM SZ 8
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale